# SDR COMA0360528

- Difficulty date: December 3, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 14,715 hours, 14,486 cycles
- Engine: Ge CF343A1
- Engine time: 14,716 hours, 14,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807502
- Condition: Leaking
- Location: Right
- Part time: 14,716 hours, 14,487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE LOW OIL PRESSURE WARNING DURING T/O.  REPLACED THE RIGHT ENGINE.
